Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141

  [Search Papers]
1211. A. Tavakoli, D.D. Tskhakaya and N.L. Tsintsadze,
Rayleigh-Taylor Instability in Presence of Density Transition Layer
Phys. Lett. A 256(1999), 212-216  [abstract]   
IPM/P-1999/019
 
1212. H. Eshraghi and D.D. Tskhakaya,
On the MHD Simple Waves in Fully Relativistic Electron-Positron Plasmas with Radiation
Astrophysics and Space Science 262(1999), 441-452  [abstract]   
IPM/P-1999/018
 
1213. H. Abbasi, N.L. Tsintsadze and D.D. Tskhakaya,
Influence of Particle Trapping on the Propagation of Ion Cyclotron Waves
Phys. Plasmas 6(1999), 2373-2379  [abstract]   
IPM/P-1999/017
 
1214. B. Shokri and A.A. Rukhadze,
Quantum Surface Wave on A Thin Plasma Layer
Phys. Plasmas 6(1999), 3450-3454  [abstract]   
IPM/P-1999/016
 
1215. H. Arfaei and D. Kamani,
Branes with Back-Ground Fields in Boundary State Formalism
Phys. Lett. B 452(1999), 54-60  [abstract]   
arXive.org link: hep-th/9909167 [ abs, src, ps, others], cited by
IPM/P-1999/015
 
1216. A. Aghamohammadi, M. Alimohammadi and M. Khorrami,
Uniqueness of the Minimum of the Free Energy of the 2-D Yang-Mills Theory at Large N
Mod. Phys. Lett. A 14(1999), 751-758  [abstract]   
arXive.org link: hep-th/9707080 [ abs, src, ps, others], cited by
IPM/P-1999/011
 
1217. M. Alimohammadi and A. Tofighi,
Phase Structure of the Generalized Two Dimensional Yang-Mills Theories on Sphere
Eur. Phys. J. C 8(1999), 711-717  [abstract]   
arXive.org link: hep-th/9807004 [ abs, src, ps, others], cited by
IPM/P-1999/010
 
1218. M. Alimohammadi and A. Shariati,
Neutrino Oscillation in A Space-Time with Torsion
Mod. Phys. Lett. A 14(1999), 267-274  [abstract]   
arXive.org link: gr-qc/9808066 [ abs, src, ps, others], cited by
IPM/P-1999/009
 
1219. R. Mansouri and F. Nasseri,
A Model Universe with Variable Space Dimension: Its Dynamics and Wave Function
Phys. Rev. D 60(1999), 123512-1-22  [abstract]   
arXive.org link: gr-qc/9902043 [ abs, src, ps, others], cited by
IPM/P-1999/007
 
1220. M.R. Garousi,
String Scattering from D-Branes in Type 0 Theories
Nucl. Phys. B 550(1999), 225-237  [abstract]   
arXive.org link: hep-th/9901085 [ abs, src, ps, others], cited by
IPM/P-1999/005
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.